# SDR ABXA010267

- Difficulty date: May 25, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,585 hours, 22,687 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5640923501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO STA 980 BETWEEN LONGERON 35 RIGHT TO LONGERON 35 LEFT LOWER BULKHEAD HAD CORROSION AT PREVIOUS REPAIR.  REPAIRED IAW DC-8 SRM 53-2-0, 51-1-24, 51-1-8, AND REA D853-40335 MR.
